John Libbey Eurotext

European Journal of Dermatology

MENU

Association of hypogammaglobulinemia with DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) Volume 16, numéro 6, November-December 2006

Auteurs
Department of Dermatology, Bichat Claude Bernard Hospital, Assistance Publique-Hôpitaux de Paris, 46 rue Henri Huchard, ParisFax (+33): 1 40257303, Department of Dermatology, Henri Mondor Hospital, Assistance Publique-Hôpitaux de Paris, Créteil
  • Mots-clés : DRESS, hypogammaglobulinemia, anticonvulsant hypersensitivity syndrome
  • DOI : 10.1684/ejd.2006.0004
  • Page(s) : 666-8
  • Année de parution : 2006

The association of hypogammaglobulinemia was recently reported in anticonvulsant-associated DRESS. Hypogammaglobulinemia could be the consequence of hypoproteinemia in patients with erythroderma. To ascertain the association of hypogammaglobulinemia with DRESS we compared the prevalence of hypogammaglobulinemia in DRESS and in other cause of erythroderma. In a retrospective study, 39 consecutive patients with DRESS were compared to 52 patients with other causes of erythroderma hospitalized in the same period. Hypogammaglobulinemia was statistically significantly associated with DRESS (p = 0.022). This association was not limited to anticonvulsants (phenytoin, carbamazepin) and was observed with other drugs (allopurinol, tazocillin, ibuprofen, celecoxib, vancomycin).